# SDR SWAA2021071587033

- Difficulty date: June 22, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL COMMON TO FLOOR PANEL 231KF BS 500D-520 BL 0 WL 208 ; / [01] DAMAGE EVALUATION; NO ENTRIES FOUND ON SRM FOR CRACKS ON INTERCOSTAL BS500D-BS520 BL0 WL208 PART TO BE REPLACED I.A.W SRM 51-10-02-0G-0 PAR 9.C; [02] REMOVED INTERCOSTAL BS500D-BS520 BL0 WL208 I.A.W SRM 51-10-02-0G-0 AND SRM 51-40-02-0G-0; [03] LOCATED AND DRILLED NEW INTERCOSTAL BS500D-BS520 BL0 WL208 I.A.W SRM 51-40-05-0G-0 AND BOEING DWG 143A5400; [04] VERIFIED LOCATE AND DRILL OF INTERCOSTAL AT BS500D-520 BL0. OK TO INSTALL.; [05] INSTALLED NEW INTERCOSTAL BS500D-BS520 BL0 WL208 I.A.W SRM 51-40-05-0G-0 AND BOEING DWG 143A5400; [06] UPDATE REFERENCE INSTALLED NEW INTERCOSTAL BS500D-BS520 BL0 WL208 I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 143A5400; [07] UPDATE REFERENCE INSTALLED NEW INTERCOSTAL BS500D-BS520 BL0 WL208 I.A.W SRM 51-40-05-0G-0 AND BOEING DWG 143A5400; [08] REMOVED AND REPLACED INTERCOSTAL BS500D-BS520 BL0 WL208 I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 143A5400; [09] VERIFIED INTERCOSTAL BS500D-BS520 BL0 WL208 INSTALLATION I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 143A5400; [10] COMPLETE
